# SDR COMA9860113

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RT 14TH STAGE BLEED AIR DUCT LEAK WARNING IFSD.  REPLACED THE PYLON BLEED AIR LEAK DETECTION LOOP.
